# SDR DALA2017053004315

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB,  RBL 54 AND 60,  BS 223.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R,  FIG 215, AND 51-41-02.
